# SDR CA150915005

- Difficulty date: September 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 787-9
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 282971
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT MAIN GEAR DOOR STUCK OPEN, RETURN TO AIRPORT FOR INVESTIGATION SUBSEQUENT OVER WEIGHT LANDING. NO EMERGENCY EXPECTED AT THIS TIME   MLG DRAG BRACE LOCK ACTUATOR FOR RT MLG REPLACED IAW AMM B787-A-32-32-04-00A-720A-A.
